Bulletin of the American Mathematical Society

Sobolev inequalities for Riemannian bundles

M. Cantor

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 2 (1974), 239-243.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535391

Mathematical Reviews number (MathSciNet)
MR0372915

Zentralblatt MATH identifier
0277.58001

Subjects
Primary: 58C99: None of the above, but in this section 58D99: None of the above, but in this section 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]

Citation

Cantor, M. Sobolev inequalities for Riemannian bundles. Bull. Amer. Math. Soc. 80 (1974), no. 2, 239--243. https://projecteuclid.org/euclid.bams/1183535391


Export citation

References

  • 1. R. Bishop and R. Crittenden, Geometry of manifolds, Pure and Appl. Math., vol. 15, Academic Press, New York, 1964. MR 29 #6401.
  • 2. E. Calabi (private communication).
  • 3. M. Cantor, Thesis, University of California, Berkeley, Calif., 1973.
  • 4. L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 115-162. MR 22 #823.